American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Kazushi Ueda. Hyperplane sections and stable derived categories. Proc. Amer. Math. Soc. 142 (2014) 3019-3028.
Abstract, references, and article information   
View Article: PDF

[2] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information   
View Article: PDF

[3] Naoya Hiramatsu and Yuji Yoshino. Examples of degenerations of Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 2275-2288.
Abstract, references, and article information   
View Article: PDF

[4] Michael Wemyss. Reconstruction algebras of type $A$. Trans. Amer. Math. Soc. 363 (2011) 3101-3132. MR 2775800.
Abstract, references, and article information   
View Article: PDF

[5] Kohji Yanagawa. Higher Cohen-Macaulay property of squarefree modules and simplicial posets. Proc. Amer. Math. Soc. 139 (2011) 3057-3066. MR 2811262.
Abstract, references, and article information   
View Article: PDF

[6] David Cook II. The structure of the Boij-Söderberg posets. Proc. Amer. Math. Soc. 139 (2011) 2009-2015. MR 2775378.
Abstract, references, and article information   
View Article: PDF

[7] Geoffrey D. Dietz. A characterization of closure operations that induce big Cohen-Macaulay modules. Proc. Amer. Math. Soc. 138 (2010) 3849-3862. MR 2679608.
Abstract, references, and article information   
View Article: PDF

[8] Andrew Crabbe and Janet Striuli. Constructing big indecomposable modules. Proc. Amer. Math. Soc. 137 (2009) 2181-2189. MR 2495250.
Abstract, references, and article information   
View Article: PDF

[9] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marc Chardin and Kamran Divaani-Aazar. A duality theorem for generalized local cohomology. Proc. Amer. Math. Soc. 136 (2008) 2749-2754. MR 2399038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Petter Andreas Bergh. On support varieties for modules over complete intersections. Proc. Amer. Math. Soc. 135 (2007) 3795-3803. MR 2341929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Geoffrey D. Dietz. Big Cohen-Macaulay algebras and seeds. Trans. Amer. Math. Soc. 359 (2007) 5959-5989. MR 2336312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christel Rotthaus and Liana M. Sega. Open loci of graded modules. Trans. Amer. Math. Soc. 358 (2006) 4959-4980. MR 2231880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Larry Smith. Free modules of relative invariants and some rings of invariants that are Cohen-Macaulay. Proc. Amer. Math. Soc. 134 (2006) 2205-2212. MR 2213692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jinjia Li. Characterization of modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 134 (2006) 1271-1275. MR 2199169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Martin Lorenz. On the Cohen-Macaulay property of multiplicative invariants. Trans. Amer. Math. Soc. 358 (2006) 1605-1617. MR 2186988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David J. Green. The essential ideal is a Cohen--Macaulay module. Proc. Amer. Math. Soc. 133 (2005) 3191-3197. MR 2160180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alexei Oblomkov. Double affine Hecke algebras and Calogero-Moser spaces. Represent. Theory 8 (2004) 243-266. MR 2077482.
Abstract, references, and article information   
View Article: PDF

[23] Douglas Hanes. On the Cohen-Macaulay modules of graded subrings. Trans. Amer. Math. Soc. 357 (2005) 735-756. MR 2095629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Craig Huneke and Graham J. Leuschke. Local rings of countable Cohen-Macaulay type. Proc. Amer. Math. Soc. 131 (2003) 3003-3007. MR 1993205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Reinhold Hübl and Irena Swanson. Normal cones of monomial primes. Math. Comp. 72 (2003) 459-475. MR 1933831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. P. Dutta. On modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 113-116. MR 1929030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Winfried Bruns and Anna Guerrieri. The Dedekind-Mertens formula and determinantal rings. Proc. Amer. Math. Soc. 127 (1999) 657-663. MR 1468185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mark R. Johnson. Linkage and sums of ideals. Trans. Amer. Math. Soc. 350 (1998) 1913-1930. MR 1432202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Claudia Miller. Complexity of tensor products of modules and a theorem of Huneke-Wiegand. Proc. Amer. Math. Soc. 126 (1998) 53-60. MR 1415354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Zhou Caijun. Cohen-Macaulay Section Rings . Trans. Amer. Math. Soc. 349 (1997) 4659-4667. MR 1407695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2